# SDR QXEA200301193

- Difficulty date: September 28, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 4,191 hours, 3,221 cycles
- Engine: Ge CF34*
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Activated
- Location: Lav Smoke Det
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 2529 AMOKE AFT LAVATORY WARNING ILLUMINATED ON TAKEOFF ROLL. SMOKE ALARM WAS GOING OFF AND THERE WAS A PRESENCE OF SOME SMOKE, ACCORDING TO THE FLIGHT ATTENDANT.  REMOVED AND REPLACED NEW WIRES ON APU. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
